# SDR GTIA2023051137180

- Difficulty date: May 9, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N951NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10745
- Aircraft time: 5,158 hours, 2,127 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON DEPARTURE CLIMB BOTH CA&FO SMELLED STRONG MUSTY ODOR. SHUT X-BLEED AND TURNED PACK #1 OFF PER SUPPLEMENTARY PROCEDURE. ODOR DISSAPPATED THEREAFTER-PERFORMED TSM 05-50-00-810-831-A AND VERIFIED COCKPIT ODOR SOURCE AS BEING FROM PACK 1. REF. LG. PG. 3140569-2 FOR REQ'D PACK 1 DEFERRAL.
